# SDR UIEA2020070201472

- Difficulty date: June 25, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,211 hours, 20,264 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: AC9227F1740
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG R ENG FUEL FILT (W/ ASSOCIATED STATUS MSG) AT HIGH THRUST CONDITIONS.  MSG EXTINGUISHED AT CRUISE THRUST.  FOLLOWED FIM 73-11 T/R 863,  REMOVED AND REPLACED FUEL FILTER ELEMENT PER AMM 73-11-02.  PERFORMED NR 2 ENGINE RUN PER AMM 71-00-00.  OPS CHECK GOOD.  NO MESSAGES DISPLAYED.  NO LEAKS OBSERVED.  AIRCRAFT OK FOR SERVICE.  USED FILTER KIT 654T0035-21.
